# SDR GUUA94153050410A

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,587 hours, 34,412 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Bs 258 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED INTERIOR CORROSION APPROX FS 258, STRINGER 14L, FWD OF ANGLE AT SPLICE AREA OF STR 14L.  REMOVED DAMAGED SECTION OF STRINGER AND SPLICED IN NEW STRINGER AND INSTALLED EXTERNAL DOUBLER REPAIRS.
